# SDR 97UAL900365

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184UA
- Make and model: Boeing 747422
- Aircraft serial: 25380
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 13,615 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF ABORTED DUE TO NR 3 ENGINE COMPRESSOR STALL.  *S/D*  ENGINE SURGED ON TAKEOFF DUE TO GENERAL DETERIORATION OF THE HIGH PRESSURE COMPRESSOR AND EXCESSIVE BLADE TIP CLEARANCE.  REMOVED AND REPLACED ENGINE.
